# SDR AALA201811309008

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 12,971 hours, 4,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 JUMPSEAT FLASHLIGHT NOT CHARGING.  SEATED THE FLASHLIGHT IAW GPM 25-64-00. OPS CHECKED OK.
